Facebook Pixel
EmpowHER Guest

i had the her option cryoablation done in jan 11, can this procedure cause weight gain?

By Anonymous May 12, 2011 - 10:20am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anonymous

Thanks for you post and welcome!

Weight gain is not a known side effect of Her Option although people can have different reactions that remain unreported.

What kind of weight gain have you experienced? Is it a kind of bloating or have you gained several pounds?

May 12, 2011 - 10:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.